alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : MORENO, J. [Author]
References found : 2 [refine]
Displaying: 1 .. 2   in format [ISO 690]

page 1 of 1


   1 / 2
select
to print
 García-Compeán, H. and Moreno, J. Remarks on noncommutative solitons. Rev. mex. fis., 2003, vol.49, no.1, p.28-39. ISSN 0035-001X


   2 / 2
select
to print
 Montes de Oca, J. et al. Aplicación de un recubrimiento de TiAIN para el incremento de la resistencia al desgaste de una compuerta de paso fabricada en acero T9. Rev. mex. fis., Oct 2009, vol.55, no.5, p.378-386. ISSN 0035-001X


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information